Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Hair fall,scalp visible,very less hair in front

Hello Sir, I basically don t find a major hair fall problem with me but the density of my hair is drastically reducing. The scalp is very much visible and the partition has widened immensely and seems like the front portion of my head has distinctively very very less hair. I very humbly request you to suggest me what i should do in order to overcome the major problem of my scalp not being visible. If there are any multivitamin tablets or any hair oils , please advice! Thank you! YYYY@YYYY
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Thanks fo rcaontacting hcm dear Shazianikhat,
It would be very kind of you to mention if you are a male or female,
Have you used any medications or lotions
you can start of on Biotin for hair loss, but for proper suggestions it is advisable to visit your consultant as there are few other midications that can be used but under supervisation. And if the problem is severe may be you can be helped with hair transplant..
Warm regards.
Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor